# SDR IXXA20130312005

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22812
- Aircraft time: 82,556 hours, 42,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR INDICATOR LIGHT ILLUMINATED ABOVE FLIGHT LEVEL 390.  COMPLETED QRH CHECKLIST AND DESCENDED TO FL350.  LIGHT WENT OUT.  FOUND AFT LOCK SENSOR LOOSE. SECURED SENSOR AND OPS CHECK OF DOOR INDICATION IAW PRECISION CONTROLS MM 52-50-00. CYCLED DOOR 5 TIMES WITH NO DEFECTS FOUND.
